# SDR SWAA2024090534137

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 68,703 hours, 35,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR GIRT BAR BRACKET LOOSE<[01] TIGHTEND BRACKET PER SIP
